Codimension-$p$Paley–Wiener theorems

Yan Yang Faculty of Science and Technology, University of Macau Tao Qian Faculty of Science and Technology, University of Macau Frank Sommen Department of Mathematical Analysis, University of Gent

TBD mathscidoc:1701.333103

Arkiv for Matematik, 45, (1), 179-196, 2005.11
We obtain the generalized codimension-$p$Cauchy–Kovalevsky extension of the exponential function $e^{i\langle\underline{y},\underline{t}\rangle}$ in R^{$m$}=R^{$p$}⊕R^{$q$}, where$p$>1, $\underline{y},\underline{t}\in\mathbf{R}^{q}$ , and prove the corresponding codimension-$p$Paley–Wiener theorems.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ]
@inproceedings{yan2005codimension-$p$paley–wiener,
  title={Codimension-$p$Paley–Wiener theorems},
  author={Yan Yang, Tao Qian, and Frank Sommen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203619623391912},
  booktitle={Arkiv for Matematik},
  volume={45},
  number={1},
  pages={179-196},
  year={2005},
}
Yan Yang, Tao Qian, and Frank Sommen. Codimension-$p$Paley–Wiener theorems. 2005. Vol. 45. In Arkiv for Matematik. pp.179-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203619623391912.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved